Professor Shahn Majid
Professor Shahn Majid
Professor of Mathematics, Queen Mary University of London
Verified email at qmul.ac.uk - Homepage
Title
Cited by
Cited by
Year
Foundations of quantum group theory
S Majid
Cambridge university press, 2000
23062000
Bicrossproduct structure of κ-Poincaré group and non-commutative geometry
S Majid, H Ruegg
Physics Letters B 334 (3-4), 348-354, 1994
8971994
Quasitriangular Hopf algebras and Yang-Baxter equations
S Majid
International Journal of Modern Physics A 5 (01), 1-91, 1990
5851990
Physics for algebraists: Non-commutative and non-cocommutative Hopf algebras by a bicrossproduct construction
S Majid
Journal of Algebra 130 (1), 17-64, 1990
4041990
Quantum group gauge theory on quantum spaces
T Brzeziński, S Majid
Communications in Mathematical Physics 157 (3), 591-638, 1993
3631993
Waves on noncommutative space–time and gamma-ray bursts
G Amelino-Camelia, S Majid
International Journal of Modern Physics A 15 (27), 4301-4323, 2000
3592000
Algebras and Hopf algebras in braided categories
SM Cambridge
Advances in Hopf algebras 158, 55, 1994
2771994
Cross products by braided groups and bosonization
S Majid
Journal of algebra 163 (1), 165-190, 1994
2661994
Hopf algebras for physics at the Planck scale
S Majid
Classical and Quantum Gravity 5 (12), 1587, 1988
2421988
Examples of braided groups and braided matrices
S Majid
Journal of Mathematical Physics 32 (12), 3246-3253, 1991
2371991
Coalgebra bundles
T Brzeziński, S Majid
Communications in Mathematical Physics 191 (2), 467-492, 1998
2261998
Braided momentum in the q‐Poincaré group
S Majid
Journal of mathematical physics 34 (5), 2045-2058, 1993
2171993
Braided groups
S Majid
Journal of pure and applied algebra 86 (2), 187-221, 1993
2121993
A quantum groups primer
S Majid
Cambridge University Press, 2002
1942002
Matched pairs of Lie groups associated to solutions of the Yang-Baxter equations
S Majid
Pacific Journal of Mathematics 141 (2), 311-332, 1990
1631990
Representations, duals and quantum doubles of monoidal categories
S Majid
Proceedings of the Winter School" Geometry and Physics", [197]-206, 1991
1511991
Free braided differential calculus, braided binomial theorem, and the braided exponential map
S Majid
Journal of mathematical physics 34 (10), 4843-4856, 1993
1441993
Quasialgebra structure of the octonions
H Albuquerque, S Majid
Journal of algebra 220 (1), 188-224, 1999
1411999
Doubles of quasitriangular Hopf algebras
S Majid
Communications in Algebra 19 (11), 3061-3073, 1991
1351991
Braided groups and algebraic quantum field theories
S Majid
letters in mathematical physics 22 (3), 167-175, 1991
1341991
The system can't perform the operation now. Try again later.
Articles 1–20